# SDR AAALA20012115

- Difficulty date: November 14, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AND CORROSION UNDER G-1 GALLEY DRAIN PAN ALONG AND UNDER BUTT JOINT.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-00-02.  (M)
